



#### DRAFT - V.7

# PUBLIC SECTOR SERVICE DELIVERY COUNCIL (PSSDC)

THURSDAY, FEBRUARY 23<sup>RD</sup>, 2017 8:30 A.M. – 4:00 P.M. EST

### **CROWNE PLAZA GATINEAU-OTTAWA**

2 Rue Montcalm, Gatineau

# **MEETING ROOM: SALON DES NATIONS**

### 7:30 a.m. - 8:25 a.m. - BREAKFAST: Terrasse des Nations

•						
Item	Time	MEETING AGENDA	Lead			
1.	8:30 – 8:45 a.m. (15 min)	Administrative Matters:     A) Approval of Record of Decision from September 15 <sup>th</sup> , 2016 in-person meeting, Victoria, BC (TAB 1A) ( <u>Decision Item</u> )	PSSDC Co-Chairs: Jacques Paquette, ESDC/Service Canada Natasha Clarke, NS			
		B) Acceptance of February 23 <sup>rd</sup> , 2017 Meeting Agenda (TAB 1B) ( <u>Decision Item</u> )				
		C) PSSDC Financial Status Report (TAB 1C) – ( <u>Information</u> <u>Item</u> )	Linda Maljan, Treasurer			
2.	8:45 – 9:15	MSDO - 211 Services - Unlocking the Value of 211 (TAB 2)	Presenter:			
	a.m.		Karen Milligan, 211			
	(30 min)	Objective:	Executive Director			
		Overview of 211 development in Ontario (establish, expand, transform and align)				
		State of the 211 System:				
		<ul> <li>Built from the Community Up</li> </ul>				
		<ul> <li>Powered by Partnerships</li> </ul>				
		<ul> <li>Infrastructure Developments</li> </ul>				
		Leveraging 211's Capacity				
3.	9:15 –	Channel Shifting Working Group (TABS 3A & 3B)	Presenter:			
	10:15 a.m.	Objective, Presentation of "Pobaviaryal Insights Plants - L"	Janice Horne, Deloitte			
	(60 min)	Objective: Presentation of "Behavioural Insights Playbook"	01 1 01 161			
		Presentation will include:	Channel Shifting Working Co-Chairs:			
		Overview of what Behavioural Insights is and how it can be	Ron Hinshaw, BC			
		applied by government service providers, specifically in a digital	Chris Laverdure,			
		service delivery context;	ISED			
		Key Behavioural Insights tools that may be leveraged in a	Steve Burnett, ON			
			Sieve Buillett, UN			



PSSDC
Public Sector Service Delivery Council
CPSSP
Conseil de la prestation des services du



			C. THE T
<b>10:15</b> ·4.	– 10:30 a.m. 10:30 – 11:30 a.m. (60 min)	digital context, in order to facilitate the modernization of online government services;  Behavioural Insights best practices and strategies to support digital service delivery;  Behavioural Insights lessons learned that may be applicable to digital service delivery; and,  Proven approaches for implementing Behavioural Insights concepts in a government context.  Discussion on use of Playbook across jurisdictions  BREAK  Service to Business Community of Practice (TAB 4)  Objectives: Presentation on the Service for Business Call to Action Strategy:	Presenter: Mary Tate, Optimus SBR
		<ul> <li>Service for Business "ecosystem" in Canada, including key stakeholders and organizations/service providers, and major service for business initiatives (including those of the S2B CoP).</li> <li>Call to Action Strategy to obtain endorsement at all levels of government to advance the work and initiatives with respect to the activities of the S2B CoP.</li> <li>High-level Business Case for jurisdictional participation in Expedited Business Start, which will underpin the Call to Action for Service for Business</li> <li>Recommendations on how to accelerate EBS, and/or other inter-jurisdictional service for business initiatives, including shorter term "wins", while also advancing longer term, foundational enablers.</li> </ul>	S2B CoP Co-Chairs: Chris Laverdure, ISED Paul Pierlot, MB
5.	11:30 – 11:45 p.m. (15 min)	Sex/Gender Designations on Identity Documents (TAB 5)  Objective: Results of jurisdictional scan regarding 'gender identity'. At various levels of government, concerns have been raised on several fronts around the collection and use of gender identity information requiring governments to consider and implement new policies. (follow up of Sept. 2016 PSSDC meeting)	Presenter: Anik Dupont & Annette Vermaeten ESDC/ Service Canada
6.	11:45 – 12:00 p.m. (15 min)	Dijective:     Discussion with members on the format and questions of the current Information Sharing template and suggested changes for future PSSDC meetings.  For Information Only: Jurisdictional Information Sharing (TABS 6A to 6S)  LUNCH – Terrasse des Nations	PSSDC Co-Chairs



PSSDC Public Sector Service Delivery Council CPSSP Conseil de la prestation des serv



7.	1:00 - 1:40 p.m. (40 min)	Service Network Collaboration Working Group (TAB 7)  Objective: Part I: Update on the service network collaboration initiative			SNC Co-Chairs: Rob Horwood, NB Steve Burnett, ON Annette Vermaeten,
		<ul><li>including inno</li><li>Part II: Discuand recommo</li></ul>	Service Canada		
8.	1:40 – 3:50 p.m. BREAK (in between sessions)	Canada Café (Considerative: The collaborative Flagranderships, and (PSSDC Member tables/themes. Econversation, garduring the last 23	Table Leads Glenn Brunetti, MSDO Linda Maljan, NWT Rob Horwood, NB Ron Hinshaw, BC Guy Gordon, MB		
		Theme/Table	Key Objective	Table Lead/Facilitator	
	1:40 – 2:05 Salon des Nations	Bundled Services for Client Segments	Identify opportunities for bundled services by client segment e.g. seniors, employers etc.	Guy Gordon, MB	
	2:05 – 2:30 Salon des Nations	Service Integration	Identify strategic pilots leading to more integrated agent/Omni-channel service delivery.	Rob Horwood, NB	
	2:30 – 2:40				
	2:40 – 3:05 Salon Chaudière	Digital Integration	Identify elements of digital integration strategies to advance the digital conversation and build momentum and support.	Glenn Brunetti, MSDO	
	3:05 – 3:30 Salon Chaudière	Vulnerable Populations	Share best practices/ lessons learned.	Linda Maljan, NT Ron Hinshaw, BC	
	3:30 – 3:55 Salon des Nations	Wrap up	Plenary session	Table Leads	



PSSDC
Public Sector Service Delivery Council
CPSSP



9.	3:55 - 4:00	Other Business:	
	p.m.	<ul> <li>A) Other Business arising from the meeting</li> <li>B) PSSDC Action Items from previous meetings (TAB 9)</li> <li>C) PSSDC EVALUATION FORM – (TAB 10)</li> <li>D) Next in-person meeting of the PSSDC: October 5<sup>th</sup>, 2017, Charlottetown, PEI</li> </ul>	PLEASE COMPLETE
	4:00 p.m.	ADJOURNMENT	

# **Informal Dinner Event**

A dinner reservation has been made at the **Black Cat Bistro**, **Ottawa** (428 Preston Street) for 6:30 p.m. Should you wish to participate, please contact Linda Robins at <a href="mailto:linda.robins@iccs-isac.org">linda.robins@iccs-isac.org</a> so that you can be added to the reservation list. (Dinner costs are to be paid by each attendee.)

For those who have signed up, meet in the lobby of the Crowne Plaza Hotel at 6:00 p.m. (short cab ride)